# SDR YENA2023041400400

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 56,048 hours, 19,985 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2233, DCA-PBI. 'FLIGHT ATTENDANTS REPORT DIRTY SOCK SMELL IN CABIN DURING DESCENT; NO HISTORY.  C/W INFO NOTICE 2017-T015J SECT A. TSM SUBTASK 05-50-00-810-085-B (CEO).  NO ODOR IS PRESENT.  ISOLATED FAULT TO TYPE 10, (A), 1, C.  A/C OK FOR SERVICE.'
